# SDR ASAA2022020237336

- Difficulty date: February 2, 2022
- Submitted: February 5, 2022
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 49,211 hours, 14,468 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Sliding Window
- Part number: 56100026
- Part serial: 07157H8360
- Condition: Faulted
- Location: Flight Deck
- Part time: 52,495 hours, 15,230 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: M
- Precautionary procedure: O

## Discrepancy

R2 WINDOW OVERHEAT LIGHT CAME ON. WE RAN THE QRH AND THE LIGHT EXTINGUISHED. AFTER 10 MIN. IT REILLUMINATED AND THE WINDOW HEAT WAS PLACED IN THE OFF POSITION FOR THE REST OF THE FLIGHT. GROUNDED - YES. PER B737-800 FIM 30-41 TASK 811. WHCU BIT VERIFY PASSES. FAULT HISTORY IS FULL OF WINDOW SENSOR FAULTS. FOURTH WRITEUP ON THIS WINDOW IN 30 DAY. WINDOW ALREADY ON SPARE SENSOR. REMOVED AND REPLACED R2 WINDOW REF B737-800 AMM 56-12-11 OPS CHECK GOOD.
